# SDR CA101007009

- Difficulty date: October 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 25,044 hours, 7 cycles
- Engine: Ge CFM567B24
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 28,180 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

AFTER PUSHBACK, WITH NR 2 ENGINE RUNNING GROUND CREW OBSERVED FUEL LEAKING FROM THE ENGINE. CREW ADVISED AND ENGINE SHUTDOWN, ACFT RETURNED TO THE GATE. MX DISCOVERED THE TBV (TRANSIENT BLEED VALVE) TO BE LEAKING BEYOND LIMITS AND THE UNIT WAS REPLACED.  LEAKAGE WAS ENOUGH FOR GROUND CREW TO HAVE EMERGENCY SERVICES ALERTED.  MORE INFORMATION WILL BE SUPPLIED ONCE THE SHOP TEARDOWN REPORT IS AVAILABLE.
